skin rash as side effect of Prednisone
This topic contains 13 replies, has 1 voice, and was last updated by Anonymous 9 months, 2 weeks ago.
February 16, 2012 at 3:51 pm #15606
Several times I have broken out in an itchy, tiny bump rash when on Predisone, whether taken orally or by injection. Physicians tell me this cannot happen because our bodies make steroids themselves, but I know what I experience, and it is maddening. Any comments?February 19, 2012 at 2:12 pm #16349
Hey I Am Larry
I have been taking prednisone for about 20 years i cant even think right my skin swells from what doters r saying r allergies that have never been able to stop them now I am 47 have had sinies reconstructed had 3 feet over my colen removed and i still have hives now my brien crowls i wish there was some thing that can do i cant hardly keep job seem like I am tired all the time i had this hiv problem since about 1991 been in and out of the doctor. i have just about had it with trying to service best thing i can do is sleep.February 19, 2012 at 9:43 pm #16413
I have a severe skin rash as well as Osteoarthritis. I have already had two courses of prednisone. Today is my second day @ 25mL by 2. On my previous course my rash improved dramatically and the pain in my hips was not evident at all. Since finishing that course, both rash and pain have recurred with a vengeance. Yes, I did get headache, sleeplessness, mood swings, anxiety but in the long run my initial problem had been resolved whilst on Prednisone. Because everything has turned pear shaped, my specialist has prescribed a much longer tapering off period which will hopefully be more successful. If you are getting side effects, just hang in there, because like me the initial problem may come back worse than when it commencedFebruary 19, 2012 at 10:45 pm #16428
To help deal with sinus infections, I am now on a 7 day dosage of prednisone again for the second time in 2 years. Each time I have experienced some very positive side effects. Allergy bumps on my skin cleared up, the (degenerative) arthritis pain in my upper neck and lower back went away. Yes, I am hungrier that usual, but food now taste great. And, getting a nice little lift. Wish I could feel this way all of the time, but I know it’s going to go away after I finish the prescription. Probably shouldn’t take it long-term, anyhow. Any suggestions, thoughts?February 20, 2012 at 12:00 am #16462
I had a rash for 20 yrs before i realized it was food allergies. docs had no part in the discovery.February 20, 2012 at 2:05 am #16533
I have chronic rashes all over my body and eczema on my hands. The eczema is so bad that forms giant blisters cover my palms and between my fingers. Prednisone is the only thing that makes this go away. The problem is, the moment I taper off, it all starts again. I’ve been on it since early September 2011, and have tapered off 4 times, only to have to go back on. My side effects are minimal, but I’d prefer not to have to use it. For me, it is a magic drug.February 20, 2012 at 2:13 am #16540
Hello,was prescribed Prednisone following chest infection,then cellulitis in leg,after three lots of different antibiotics my leg swelled and a nasty red rash appeared and started to spread up both legs,told I had developed allergy to penicillan. Been taking 50mg prednisone for 5 days,started clearing rash within 4days,am now on 25mg for three days and have sore,raw tongue,numb feet,numb lip ,numb in private parts,makes going to toilet interesting,have the jitters like having too many coffees ,have no appetite,having trouble concentrating but overall Prednisone is working for me at the moment.June 4, 2013 at 7:46 pm #24176
I have a Prednisone withdrawal rash right now. It’s all over my face, neck, back & chest. K get this every time I take Prednisone. Sometimes when this happens, the doc orders another round of Prednisone. Sounds stupid, but the second round elimiates the rash, and I don’t get it again when stoping the second round.September 27, 2013 at 1:01 am #25218
What i don’t realize is in truth how you are not actually a lot more well-liked than you
may be now. You’re very intelligent. You already know thus significantly on the subject of
this subject, produced me personally consider it from numerous
varied angles. Its like men and women aren’t fascinated unless it is something to do
with Girl gaga! Your personal stuffs excellent.
At all times maintain it up!November 7, 2013 at 6:55 am #25398
Good day! I know this is kind of off topic but I was wondering which blog platform
are you using for this site? I’m getting sick and tired of WordPress because I’ve
had issues with hackers and I’m looking at alternatives for another platform.
I would be awesome if you could point me in the direction of
a good platform.|November 30, 2013 at 4:03 am #25547
Pretty great post. I simply stumbled upon your blog
and wanted to mention that I have truly enjoyed surfing around your blog posts.
In any case I will be subscribing in your feed and I am hoping you write again soon!December 5, 2013 at 1:18 am #25573
Although some might say that SMS campaigning is just about sending
a message around 160 characters long to a certain number of people,
mobile marketing companies can help you make an SMS
campaign that makes effective use of texting, whether through carefully-crafted
texts or highly-strategic targeting of recipients.
Are you an importer who wishes to obtain guidance from experts who specialize in importing.
Portal to the Field of Misery and begin your search.December 13, 2013 at 12:28 pm #25620
You must ensure the documentation matches the numbers on the chassis.
After that, the site calculates a value wholesale value for the car, a trade-in value and a value for selling it
to a third-party buyer. This by far is the easiest option but you only advertise the car as much as
you have it out and about with your signs.January 19, 2014 at 11:20 am #25735
I couldn’t refrain from commenting. Exceptionally well
For more information and news concerning your search.
CONDITIONS OF USE:
The information on this site is provided solely as a supplement to the advice, expertise, judgement and care of your healthcare professional. This content is not intended to be comprehensive, and is purposefully limited to what are felt to be some of the relevant and helpful side effect issues that the medication discussed may be associated with in a given individual. Nothing written at SideEffectz.com is to be interpreted as implying that a medication is safe, is appropriate for any given individual, or will or even may be effective for a given individual. It is very important that you consult with your healthcare professional prior to using any drug or supplement, or prior to stopping or starting any type of medical treatment.